Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

P. Baroni

Lorentz estimates for obstacle parabolic problems

created by baroni on 05 Nov 2013
modified on 31 Aug 2017

[BibTeX]

Published Paper

Inserted: 5 nov 2013
Last Updated: 31 aug 2017

Journal: Nonlinear Anal.
Volume: 96
Pages: 167–188
Year: 2014
Doi: 10.1016/j.na.2013.11.004

ArXiv: 1311.1230 PDF

Abstract:

We prove that the spatial gradient of (variational) solutions to parabolic obstacle problems of $p$-Laplacian type enjoys the same regularity of the data and of the derivatives of the obstacle in the scale of Lorentz spaces.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1